# SDR NOCA08211

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Part serial: 1363
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED LEFT AILERON INPUT.  REQUIRED 4-5 LEFT RUDDER TRIM TO COMPENSATE.  DISTINCT DUTCH ROLL TENDENCY FELT IN CPT AND AFT CABIN.  AIR SPEED FLUCTUATES (+-) .05 MACH NO SPOILER FLOAT VISUALLY VERIFIED.  AUTO PILOT DISCONNECT AND NO CHANGE.  SWITCHED TO LEFT AUTO PILOT FROM CTR WITH NO CHANGE.  ALL ENGINE PARAMETERS NORMAL AND MATCHED.  FUEL LOAD BALANCED.  FLIGHT CONTROLS OPERATED SMOOTH.  FLIGHT PARMETERS AS FOLLOWS.  FL 410 WIND 326/19 AIRSPEED .79-.82 EICAS RUDDER INDICATOR 1 POINTER WIDTH TO RIGHT OF CENTER.  RUDDER TRIM BETWEEN 4-5 UNITS LEFT INBOARD AILERON LEFT UP 1/2 TRAVEL RIGHT DOWN 1/2 TRAVEL AT INITAL INPUT - REMOVED AND REPLACED RIGHT SAM MODULE CHECKS OK PER MM 27-08-00 REPLACED RIGHT AIL.  LOCKOUT ACT PER MM 27-11-44 PERFORMED MEGOHM CHECK OF WIRES FROM RIGHT AILERON LOCKOUT ACTUATOR CONNECTOR TO BOTN SAM MODULE CONNECTORS PER BOEING 767 MT 27-028 R1 CHECKS OK PERFORMED OPS CHECK OF RIGHT AILERON LOCKOUT ACTUATOR PER 27-11-44 CHECKS OK.
